# SDR FDEA202212283025

- Difficulty date: December 28, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002814
- Condition: Corroded
- Location: Bs 839 S29.
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LOWER SHEAR TIE IS CORRODED AT STA 839 STR 29L ON AFT SIDE OF FRAME   FWD CARGO SHEAR TIE STA 29L TO 29R MATERIAL LOSS 100% REMOVED CORRODED SHEAR TIE. FABRICATED, LOCATED,   CHROMIC ACID ANODIZED, PRIME, TOP COATED, PART MARKED AND INSTALLED NEW SHEAR TIE.
